Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from dandruff. Tried oils, anti-dandruff shampoos, hair spa, temporary relief. Dead skin on scalp due to infection?

hello doctor, my son is 16 yrs.old .since 8 months his hair is full of dandruff .we applied various oils ,anti-dandruff shampoos but all were useless .we also gave him hair spa treatment but it was temporary someone said this is not dandruff but dead skin releasing in large quantity from scalp may be due to some infection.plz.suggest what is this and how to treat?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for choosing HCM,
The condition you described is called Seborrheic dermatitis which is a rapid falling of epidermal layer of scalp (dead skin). Usually condition worsen in winters. Take tab ketaconazole 200mg daily for 2weeks and wash your hair with fungi tar shampoo twice a weekl for 1month
Let me know after 2weeks
Answered: Tue, 17 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor